# SDR SWAA106949

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,193 hours, 58,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CRACKED AT BS 500D, BETWEEN STR 20R TO STR 21R.  REMOVED AND REPLACED FRAME PER SRM.
